# SDR AU510001631

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: 484498
- Condition: Burned
- Location: Dimmer
- Part time: 9,407 hours
- Component: Dimmer, Piper
- Component part number: 3739903
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSTRUMENT PANEL LIGHTING DIMMER 22 OHM RESISTOR BURNED.
